# SDR AWXA200301422

- Difficulty date: October 30, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651768538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK 2 EACH CRACKS WERE FOUND ON SHEAR WEB AT BS 344, AFT OF L-1 DOOR.  MAINTENANCE REMOVED DAMAGED SHEAR WEB BS 344; FABRICATED A NEW REPLACEMENT SHEAR WEB; INSTALLED REPAIR PART IAW B737-200 SRM 51-20-02, FIG 7.
